# SDR HALA2019041600192

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 26,354 hours, 4,221 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - HF 2 WILL NOT TUNE.  DEFER PER MEL 23-11-01B. TROUBLESHOOT SYSTEM LATER. ODI PREVENTION. MEL PLAC INSTALLED. OK FOR SERVICE. DMI # 511467
